# SDR 20000407SH007

- Difficulty date: February 2, 2000
- Submitted: April 7, 2000
- Operation: Air carrier
- Aircraft: N182TA
- Make and model: Urocop EC120B
- Aircraft serial: 1001
- System (JASC): 6220 · Main Rotor Head
- Part: Plate
- Part number: C822A1003101
- Part serial: DA006
- Condition: Separated
- Location: Main Rotor
- Part time: 715 hours
- Component: Main Rotor Hub, Urocop
- Component part number: C822A1002100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POST-FLIGHT DAILY INSPECTION REVEALED LOWER WEAR PLATE, SUPPORTING MAIN ROTOR DROOP RING, BOND BROKEN FROM SCISSOR DRIVE ASSEMBLY.  WEAR PLATE WAS BENT AWAY FROM ITS BONDED POSITION AT THE SCISSOR DRIVE ASSEMBLY APPROX 25MM.  POSSIBLE CAUSE:  FAILURE OF ADHESIVE OR BONDING AGENT BETWEEN DROOP RING WEAR PLATE AND SCISSOR DRIVE ASSY.  RECOMMENDATION TO PREVENT RECURRENCE:  ENHANCE ADHESIVE QUALTIY AND/OR CONDITION OF BONDING.  (X)
